# SDR DL73S060297

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 60,743 hours, 45,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500b-520 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FUSELAGE SKIN AT THE S-10L LAP JOINT FROM BS 500B TO 520.  THE DAMAGED SKIN WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
